RE: [IP] Lows / Emily
Well, the good news is the issue seems to have resolved itself but the bad
news is that I'm now running about 280 for the past 24 hours. So hecka
> Date: Wed, 27 Jun 2012 15:49:47 -0700
> Subject: Re: [IP] Lows / Emily
> From: email @ redacted
> To: email @ redacted
> This confirms my suspicions about your adrenals. Prednisone directly
> affects your corticosteroid level (english* cortisone).
> I need to take a daily maintenance dose of hydro cortisone because my
> adrenals don't function. As most people know this has strong influence on
> yoru BG.
> If my body is under stress and my body needs more hydro cortisone one of
> the symptoms will be low BG.
> In your case I wonder did you change your Prednisone such as taking less or
> more. check the bottle is it the same dose?
> Hopefully you have called your doctor some is definitely wrong as a 90%
> change in your basals for this amount of time si not usual.
> On Wed, Jun 27, 2012 at 8:30 AM, Emily Johnson
<email @ redacted>wrote:
> > I'm running at about .5 right now. My basals are generally about 6 an
> > due
> > to daily prednisone for severe asthma. They've been low since Sunday
> > Last night I went to bed at 76 and thought things might be improving but
> > woke up at 42. It's getting way frustrating! I can't think of anything
> > that I
> > am doing differently than normal.
> > I am grateful for all of the supplies. It is nice to know that at least I
> > am
> > not alone with all of this.
> > > From: email @ redacted
> > > To: email @ redacted
> > > Subject: RE: [IP] Lows / Emily
> > > Date: Wed, 27 Jun 2012 12:53:39 +1000
> > >
> > > Hi Emily ,
> > > I know you have your basal set at 10% of your normal basal rates...
> > > But, what are your basal rates ?
> > > That is, You have taken 90% off what particular rates ??
> > > How long has this been occurring ?
> > >
> > > Janette
> > .
for HELP or to subscribe/unsubscribe/change list versions,